# SDR SWIA202304260003

- Difficulty date: April 17, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 8,500 hours, 7,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT FOUND ABOUT 2 INCHES FWD OF NOSE FUSELAGE JACK PAD. (FILED CLOSED)PERFORMED REPAIR OF DENTED AREA FWD OF NOSE FUSELAGE JACK PAD REF REO 690-53-11-1552 REV -- DATED 2023-04-20 FOR THE REPAIR TO LOWER FUSELAGE STRUCTURE BTW FS 265- FS 280 AND BTW SSTR 26L AND 26R.
